Hi I know am anemic but lately I've been having sharp pain's in my chest also I when I was getting ready for bed I had blood in my eye is that because of being anemic . I have a ulcer but with out health insunce I only take over the counter meds . can you help me with this . thank you
I'm sorry to hear you're having some trouble. Anemia shouldn't cause sharp chest pains or blood in the eye. If you have a significant ulcer it may be bleeding which may be contributing to your anemia. I understand you don't have health insurance, but if you are having medical problems that are concerning you, please get evaluated at your local emergency department. They often have financial counselors that can help you determine your eligibility for certain types of health insurance. Best of luck to you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.